BICOMPLEX BALANCING AND BICOMPLEX LUCAS-BALANCING QUATERNIONS


TAŞCI D.

JOURNAL OF SCIENCE AND ARTS, no.1, pp.57-66, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.46939/j.sci.arts-21.1-a06
  • Title of Journal : JOURNAL OF SCIENCE AND ARTS
  • Page Numbers: pp.57-66

Abstract

In this paper, bicomplex balancing quaternions and bicomplex Lucas-balancing quaternions was defined. Moreover we give some properties involving these sequences. Finally, a different way to obtained the n th terms of these sequence is stated using the determinant of tridiagonal matrix whose entries are bicomplex balancing quaternions and bicomplex Lucas-balancing quaternions.